# SDR DLM88031072

- Difficulty date: December 9, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 37,749 hours, 29,760 cycles
- Engine: Pwa JT8D219
- Engine time: 24,984 hours, 20,482 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725358
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 24,984 hours, 20,482 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: F, C

## Discrepancy

ABORT TAKEOFF 80 KIAS.  NR 1 ENGINE POSSIBLE COMP STALL.  TAILPIPE FIRE MAX EGT NOTED 770.  BOTH BOTTLES FIRED.  FIRE DEPT APPLIED HALON TO TAILPIPE.  REPLACED ENGINE AND BOTTLES.
